Contact Me

Wednesday, March 19, 2014

And, the doctor said...


All night long, when I breathed in, I had a low raspy sound. When I breathed out, I had a higher wheeze. Sometimes it woke me. I don't snore at all, or so I have been told. After a miserable afternoon today of the same and shallow fast breathing, I went to the church dinner, stuffed myself on spaghetti and a very nice salad of expensive salad greens. Then, at 6 pm, I went to the doctor.

He ordered xrays because he thought I had pneumonia. My temp was up. No, he said I had a "very bad, very serious case of bronchitis." For that, he changed my antibiotic to Levaquin and a prescription for an inhaler. Maybe I will get somewhat better by morning.

Dying of respiratory problems must be a very difficult death. I was not afraid I was going to die. It's just an afterthought as I write.

I am well-fed tonight. But, I still must get those carrots from the Crockpot. I need more Crockpots because I am inspired when I load up this very lovely one...lol. I am so sick and feeling ambitious beyond what I can actually do....just dreaming, I suppose.

Now, I must prepare the two mailings for my secret shopper job that was due last Friday and delayed every day by the company.

Spring arrives at 11:57 am on Thursday. I will commemorate it in some way. After this horrid winter, I need to do something special and uplifting. Since it is supposed to be in the high 60s Thursday and in mid 70s on Friday, this will at least be a good two days. Yay!

No proofing on this post, either. I am just too tired.

Your turn
Have you had something just get worse even with antibiotics? What are you going to do to commemorate the first day of Spring?

11 comments:

  1. In my opinion, Levaquin is dangerous as all heck. That stuff about killed me! Be very careful.

    ReplyDelete
    Replies
    1. I worry about taking it too much. This is the fourth or fifth time since August, I believe. Can you email me with the information about it and what happened to you. Or, you can comment here, even if it is lengthy. I would appreciate that. Thanks.

      Delete
    2. Stop using levofloxacin and call your doctor at once if you have a serious side effect such as:

      severe dizziness, fainting, fast or pounding heartbeat;
      sudden pain, snapping or popping sound, bruising, swelling, tenderness, stiffness, or loss of movement in any of your joints;
      diarrhea that is watery or bloody;
      confusion, hallucinations, depression, tremors, feeling restless or anxious, unusual thoughts or behavior, insomnia, nightmares, seizure (convulsions);
      pale skin, fever, weakness, easy bruising or bleeding;
      upper stomach pain, itching, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes);
      urinating less than usual or not at all;
      numbness, burning pain, or tingly feeling in your hands or feet;
      the first sign of any skin rash, no matter how mild; or
      severe skin reaction -- fever, sore throat, swelling in your face or tongue, burning in your eyes, skin pain, followed by a red or purple skin rash that spreads (especially in the face or upper body) and causes blistering and peeling.

      Delete
  2. I do hope that the next script makes you better. Quickly. I am relishing Autumn too much to even think about spring. But will probably celebrate it in the garden. Perhaps a cup of tea on the deck...

    ReplyDelete
    Replies
    1. EC,
      Since you live in the tropics of AU, Autumn is the next season for you and welcome temps, too, I suppose. Right now, the tropics forever would suit me. I do hope this med does it for me. I just took the first dose of ten.

      Delete
  3. I am glad that you do not have the pneumonia but bronchitis is bad too. Hope you start feeling better soon. As for the first day of spring; Thanks for reminding! I have totally forgotten about that. Tomorrow I am off so, I will take mom to do something fun to celebrate spring.

    ReplyDelete
  4. T'Pol,
    I just cannot imagine feeling much worse. I suppose I would not have been eating or driving. Have fun on the first day of Spring. I will plant something...lol.

    ReplyDelete
  5. Neither DD nor I will take Levaquin again, we both had issues with our Archilles tendons as a result. DD's was almost ruptured! Ack! Weird but common side effect. Be well!

    ReplyDelete
  6. Judy tells me I snore bad. I don't believe her, so I stayed awake one night to see, and I didn't. As for spring, I will have my computer worked on. Boring here!

    ReplyDelete
  7. Several years ago I had a tooth that was infected. The dentist gave me an antibiotic than worked on the tooth. Two days later I had pain (thought it was from the original tooth but turned out the tooth next to the one fixed was now infected. Started a second course of antibiotic but the infection got worse. In the space of about three weeks I was on 3 different antibiotics and for awhile I was seeing my dentist every day including Saturday and Sunday.

    ReplyDelete
  8. Today is my Mom's birthday. So I'm celebrating life.. a wonderful life she led, and the welcoming of Spring.

    ReplyDelete

For the present, I am taking comment moderation off the blog.